As you progress slowly through the dose optimization process, you might encounter worsening of existing symptoms or the onset of new ones - even hyperT ones. That's typical, although something that MDs have no clue about unless they've been there themselves. So you get no warning from them that it happens. That's what we're here for.
Be patient; you can and will live through it and emerge successfully on the other side.
You don't need to be "most afraid" of hyperthyroid symptoms
. They may happen, and there's little you can do about them except endure till they stop. What you have to be concerned about - although not petrified of - is the actual condition of hyperT from overmedication. You'll know if that happens because your bloodwork will show excessive levels of T4 and/or T3. That's why symptoms always have to be evaluated in the context of FT levels and not taken solely for their own merit.
Since MDs are notoriously stingy with thyroid meds due to their own illogical fear of overmedicating patients, it's very unlikely that you'll be overdosed and go hyperT. But if you are, it's easy to fix. Just adjust the dose until that's no longer the case. Easy-peasy.
Go forward and conquer! You can do this.